# SDR DHL2003803007

- Difficulty date: July 9, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND OFFICER'S SEAT WILL NOT LOCK UP OR DOWN.  LUBED SECOND OFFICER'S SEAT VERTICAL ADJUSTMENT IAW 25-11-6. OPS CHECK WAS GOOD.
